# SDR ABXA9801148

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 9912243109
- Condition: Corroded
- Location: Lt Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT PYLON BULKHEAD FORWARD LOWER SIDE CORRODED.  REPLACED WEB ON PYLON BULKHEAD IAW DC9 SRM 51-30-2, 51-30-5, AND 51-30-1.
